@kea21

Last reply

kea21

Tysabri

I have been on Tysabri for almost two years now, I said from day one that it wasn't the wonder drug for me? Since last September I have been having low blood pressure, all blood tests and a heart scan are ok? The heart specialist reckons it is a combination of the drug and Neurological Damage??? I have a neurologist appointment on the 20th and looks like I may get moved to a new drug recently approved for funding (ocreluzumab) I guess it can't be any worse? Although I am obviously not a very good druggy! I have Not been the same since coming off the Avonex injections. Since our weather has warmed and having the latest infusion (Friday) I am the worst I have ever been? Dizziness, foggy headed, headaches, No strength and stubborn low blood pressure? And I can hardly walk even around the house, it is so frustrating it makes me angry, frustrated and depressed!